Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 13 year old female with penicillin allergy who on 29-MAY-2007 was vaccinated IM with 0.5 ml of the first dose of Gardasil (Lot #654702/0011U). There was no concomitant medication. On 30-MAY-2007 the patient experienced an all over body rash with itching. Prior to the injection, the patient complained of her eyes hurting, an upper respiratory infection, and fatigue. The patient did not have a fever. The physician performed an Epstein-Barr titer that came back with a result of "convalescencing". The patient was given Depo-Medrol on 30-MAY-2007 and Garamycin ointment for her eye. As of 01-JUN-2007, the patient was recovering. Medical attention was sought. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166